# SDR CA030516001

- Difficulty date: May 15, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 17,027 hours
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Controller
- Condition: Jammed
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SHORTHLY AFTER TAKE OFF THRU FL250 THE AILERON SYSTEM JAMMED, FLIGHT CREW SUSPECTED ICE AS THERE WASHEAVY RAIN WHILE DEPARTING, THE FIRST OFFICER SIDE WAS AFFECTED, PILOTS SIDE WAS OK (AFTER CONTROL COLUMN DISCONNECT INVESTIGATION UNDERWAY,
